MAUDE Adverse Event Report: BD (SUZHOU) BD¿ PRN ADAPTER; INTRAVASCULAR CATHETER

BD (SUZHOU) BD¿ PRN ADAPTER; INTRAVASCULAR CATHETER
Catalog Number 385110
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Initial reporter e-mail: unknown a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd¿ prn adapter leaked from the luer connection during use.The following information was provided by the initial reporter, translated from japanese: "according to the customer's report, leakage from the rubber component was observed.No information on what leaked was provided in the initial report.".
 
Additional Manufacturer Narrative
H6: investigation summary: the sample submitted by the facility could not be returned to the manufacturing facility, due to current customs law in china.High-resolution microscopic images were taken of the component's surface and submitted to the engineers at the manufacturing facility.Using the images our engineers were not able to identify any damage that would have lead to a leak.Unfortunately without the ability to investigate the affected unit our quality engineers were unable to determine the root cause for this complaint.A device history review could not be completed as no batch number was provided.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD¿ PRN ADAPTER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15575798
Report Number3014704491-2022-00476
Device Sequence Number6158427
Product Code FOZ
UDI-Device Identifier00382903851102
UDI-Public(01)00382903851102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number385110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer11/06/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown